MAUDE Adverse Event Report: ZIMMER TMT TMARS 50MM X 10MM THICKNESS ACETABULAR AUGMENT; PROSTHESIS, HIP

ZIMMER TMT TMARS 50MM X 10MM THICKNESS ACETABULAR AUGMENT; PROSTHESIS, HIP
Catalog Number 00489405010
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: trabecular metal acetabular revision system, column buttress, left posterior / right anterior: catalog# 00489430000, lot# 64532856; g7 10 deg e1 liner 36 mm e: catalog# 010000896, lot# 6694887; g7 osseoti multihole 52 mm e: catalog# 110010264, lot# 7426938; bone screw self-tapping 6.5 mm dia.20 mm length: catalog# 00625006520, lot# j6872908; bone screw self-tapping 6.5 mm dia.30 mm length: catalog# 00625006530, lot#j6915128; bone screw self-tapping 20 mm length 6.5 mm dia.: catalog# 00662406520, lot# 62460740; bone screw self-tapping 20 mm length 6.5 mm dia.: catalog# 00662406520, lot# 62641023; bone screw self-tapping 20 mm length 6.5 mm dia.: catalog# 00662406520, lot# 64257747; bone screw self-tapping 30 mm length 6.5 mm dia.: catalog# 00662406530, lot# 65270239, qty#2; bone screw self-tapping 40 mm length 6.5 mm dia.: catalog# 00662406540, lot# 63704581.G2: foreign: event occurred in australia.H10: this device was erroneously reported under an incorrect complaint file and is now being submitted under an updated complaint file.See original report 3005751028-2024-00005.Visual examination of the provided pictures identified the explanted shell with bio-debris and what appears to be bone ingrowth on the surface.Pictures of the screws, augment, and buttress were not provided.No further evaluation can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ct images of the left hip demonstrating anatomic alignment of the arthroplasty components but without solid bridging of the acetabular implant and cement noted consistent with implant loosening.In follow up, the surgeon noted space between acetabular component and host bone - no ingrowth or on growth present.It is not likely cement is in this construct as assumed by a third party professional.Furthermore, the device has a porous coating and does not show cement residue in the provided explant pictures.The reported event was confirmed by review of provided radiographs.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a hip arthroplasty.Subsequently, the patient was revised approximately 16 months post-implantation due to loosening.Attempts have been made and no further information has been provided.

Brand Name
TMARS 50MM X 10MM THICKNESS ACETABULAR AUGMENT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer (Section G)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24875201
Report Number3005751028-2026-00025
Device Sequence Number10029293
Product Code LPH
UDI-Device Identifier00889024306769
UDI-Public(01)00889024306769(17)250131(10)64578576
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042871
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Catalogue Number00489405010
Device Lot Number64578576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale